Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the simultaneous solution of a certain system of linear inequalities


Author: George J. Minty
Journal: Proc. Amer. Math. Soc. 13 (1962), 11-12
MSC: Primary 47.90; Secondary 90.58
DOI: https://doi.org/10.1090/S0002-9939-1962-0143006-9
MathSciNet review: 0143006
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Gale, The theory of linear economic models, McGraw-Hill, New York, 1960. MR 0115801 (22:6599)
  • [2] B. Grünbaum, A generalization of theorems of Kirszbraun and Minty, Proc. Amer. Math. Soc. (to appear). MR 0156179 (27:6110)
  • [3] I. J. Schoenberg, On a theorem of Kirzbraun and Valentine, Amer. Math. Monthly 60 (1953), 620-622. MR 0058232 (15:341c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.90, 90.58

Retrieve articles in all journals with MSC: 47.90, 90.58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143006-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society